RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 2, Pages 225–234 (Mi mz5376)  

Distribution of round-off error in the multiplication of two numbers on a computing machine with a fixed comma

G. D. Kim, D. M. Chibisov


Full text: PDF file (578 kB)

English version:
Mathematical Notes, 1967, 1:2, 150–155

Bibliographic databases:

Received: 29.10.1966

Citation: G. D. Kim, D. M. Chibisov, “Distribution of round-off error in the multiplication of two numbers on a computing machine with a fixed comma”, Mat. Zametki, 1:2 (1967), 225–234; Math. Notes, 1:2 (1967), 150–155

Citation in format AMSBIB
\Bibitem{KimChi67}
\by G.~D.~Kim, D.~M.~Chibisov
\paper Distribution of round-off error in the multiplication of two numbers on a computing machine with a fixed comma
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 2
\pages 225--234
\mathnet{http://mi.mathnet.ru/mz5376}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=208864}
\zmath{https://zbmath.org/?q=an:0157.23906|0149.37509}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 2
\pages 150--155
\crossref{https://doi.org/10.1007/BF01268066}


Linking options:
  • http://mi.mathnet.ru/eng/mz5376
  • http://mi.mathnet.ru/eng/mz/v1/i2/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:399
    Full text:121
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021